# SDR SCNA96030

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Unit
- Part number: 656020911
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED.  SHUT DOWN NR 1 ENGINE AND BLEW ONE FIRE BOTTLE.  REMOVED AND REPLACED NR 1 ENGINE FIRE B-LOOP AND FIRE DETECTION UNIT.  FIRE DETECTION SYSTEM TESTED GOOD.
